# SDR AALA202205197639

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 56,996 hours, 36,070 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER CABIN WINDOW SHADE STUCK IN THE CLOSED POSITION AT EMERGENCY OVER WING EXIT ROW SEAT 14F. MAINTENANCE REMOVED THE WINDOW SHADE AND PLACED THE ITEM ON DEFERRAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
